12 Oct 2014
The ability to orgasm is greatly diminished, but not impossible. An over the counter supplement called libido-max helped a lot, but caused some stomach upset. If you take all 4 pills at once, like the label says, it's gonna upset your stomach and ruin your plans. If you plan ahead and space the pills out about one every 1-2 hours with some food, it makes all the difference. It ruins the spontaneity, but after 20 years of marriage and 2 kids, we're happy to get any time to be intimate, even if we have to plan it ahead of time. I'm off the OxyContin after 11 years of back pain, and now have hypersensitivity. Basically, it means that my body is overly sensitive to compensate for the deadening of the nerve pain from the OxyContin. My problem now is that I orgasm TOO quickly!
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... of this need help can't get an erection none of the sex drugs help what can I do.
1 answer • 13 May 2013
I can only have sex for just TEN minutes.
1 answer • 24 Oct 2013
I have been avoiding sex because a few times during sex with my girlfriend I lost my erection for no apparent reason.. I may have just been out of ...
4 answers • 21 Nov 2013
Hello I used propecia for 11 years and I never have any effect!but before one month I have erectile?
... dysfunction for the first time!after that i stop propecia and i find that i have reduse appetite for sex!i have erection but i dont have appetite ...
1 answer • 14 Feb 2015
... I feel calm n better but all of a sudden I can't get an erection. Is this common? I'm 33 so I don't think its age
2 answers • 28 Feb 2015